ello and welcome to HCM,
Any drug can have side effects and the same is true for your anti allergy
medications also. However having treated lakhs of patients for years with the same combination you mentioned, i can safely say that overall they have very little side effects and they are very well tolerated by many.
Furthermore if you are having good control of your allergy then i would advice you to first take the drug in tapering doses...in this way your dependence on the drug will reduce and also the chance of side effects.
The usual side effects of this particular drug may be some amount of drowsiness
and weakness and dryness of the nose and throat. But usually people get used to these in a week or two.
although you do not have to take any vitamins
along with this, if your symptom is headache then you may need a course of antibiotics and anti-inflammatory medications.
Also do steam inhalation and take only warm fluids
Dr Sriram Nathan